×

Found 12,594 Documents (Results 1–100)

100
MathJax

On the solvability of a special boundary value problem in a cylindrical domain for a class of nonlinear systems of partial differential equations. (English. Russian original) Zbl 07495302

Differ. Equ. 58, No. 1, 81-91 (2022); translation from Differ. Uravn. 58, No. 1, 82-92 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software